# SDR 9607669610

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 976J2544
- Condition: Malfunction
- Location: Nr 2 Gen
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LOSS OF B-PHASE ITEMS ON NR 2 GENERATOR OCCURRED EN ROUTE.  FLIGHT DIVERTED TO DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 GENERATOR CONTROL PANEL, OPERATIONAL CHECK NORMAL.
